| Catalog Number |
NON27378 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer reported, "the band breaks right off with just a small pull-on mask.I had a doctor go through 3 before he gave up and instead used another mask as soon as he would pull band to go around ear it would just break right off." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Customer reported, "the band breaks right off with just a small pull-on mask.I had a doctor go through 3 before he gave up and instead used another mask as soon as he would pull band to go around ear it would just break right off.".
Additional Manufacturer Narrative
Updated h6: type of investigation, investigation findings, and investigation conclusions.